TITLE

Inversion of the Poisson transform using proportionally spaced cubic B-splines

AUTHOR(S)
Earnshaw, J.C.; Haughey, D.
PUB. DATE
December 1996
SOURCE
Review of Scientific Instruments;Dec1996, Vol. 67 Issue 12, p4387
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Describes a simple but effective approach to inversion of the Poisson transform. Use of cubic splines to approximate the inverse function; Automatic provision of a degree of regularization which helps to overcome the ill-conditioned nature of the problem; Representative tests of the method.
ACCESSION #
4320498

 

Share

Read the Article

Courtesy of MICHIGAN ELIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics